# SDR UIEA2011020700057

- Difficulty date: February 7, 2011
- Submitted: March 5, 2011
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 47,293 hours, 7,124 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 2517-2628
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEAR ON FUSELAGE SKIN AND VERTICAL FIN SEAL INTERFACE FROM BS 2517 THROUGH 2628 LT SIDE.  REMOVED DAMAGED AREA AND CHECKED REWORKED AREA IS WITHIN ALLOWABLE LIMITS IAW SRM 53-00-01. FIGURE 101 DETAIL V. REV 58.
